I'm 48years old and recently I went to the er because I had these itchy spotches all over mt torsso. How long does hive last y an im getting them they leave and come back how do i make them go away y do i feel sick
26 Jul 2012
It sounds like you are having an allergic reaction to something you haven't used or eaten before if this is new. It can lead to more serious problems such as swelling of the throat where you cannot breathe. Benadryl may help with the itching from the hives, but it is paramount you find out what is causing this. Have you changed soaps or anything like that lately? Laundry detergents, sofeners, eaten strawberries, changed meds etc...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have tried the oxycontin op 60 all this did was make me sick to my stomach and break out in hives?
... I have never had trouble with any type of pain medication. Just got out of Surgery on Wednesday,I take the norco 10/325 for the break out pain ...
6 answers • 13 Mar 2011
I was taking the 60mg of fexofenadine hcl, and it worked for my hives. The 180mg works, but it makes me feel a little sick.
1 answer • 1 Feb 2013
I had an severe allergic reaction to this medication. Hives, rash, and itching all over. I went to the er and they gave me medication to make that go ...
2 answers • 7 Mar 2013
After reading the reviews about Allegra and hives, did anyone find out the cause of the hives...I'm?
Having my hives now and just started using Allegra, so glad to read your reviews, I feel a little better now, I was really feeling discouraged
0 answers • 29 Aug 2015